# SDR SWAA2023090588109

- Difficulty date: August 11, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN NUT ON ASISTEN HANDLE AT FWD ENTRY DOOR LINING (4EA) 2023-477855<[01] REPLACED NUT ON ASISTEN HANDLE AT FWD ENTRY DOOR LINING (4EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G.(2);[02] REPLACED NUT ON ASISTEN HANDLE AT FWD ENTRY DOOR LINING (4EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G.(2)
